# SDR DALA2016082306174

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,151 hours, 28,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 1212-1266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR FRAME SPACER CORRODED, BS 1212 - 1266.   REMOVED AND REPLACED THE SPACER IAW SRM 53-60-02.
